# SDR AWXA0000052

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Row 10 - 18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 10-18 INOP.  REPLACED FWD BATTERY CHARGER AND BATTERY.  REPAIRED WIRES AT ROWS 10 AND 13.  RELAMPED ALL OTHERS (WIRE BMS 13-13-1/1-22).
